RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 2, Pages 467–482 (Mi izv3120)  

A multiple Kunneth function

M. F. Bokshtein


Full text: PDF file (1321 kB)

Bibliographic databases:
Received: 25.04.1962

Citation: M. F. Bokshtein, “A multiple Kunneth function”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963), 467–482

Citation in format AMSBIB
\Bibitem{Bok63}
\by M.~F.~Bokshtein
\paper A~multiple Kunneth function
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 2
\pages 467--482
\mathnet{http://mi.mathnet.ru/izv3120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=151497}
\zmath{https://zbmath.org/?q=an:0115.25204}


Linking options:
  • http://mi.mathnet.ru/eng/izv3120
  • http://mi.mathnet.ru/eng/izv/v27/i2/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:135
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019